On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces

Li, Miao, Li, Cheng-Gang, Kostić, Marko . Abstract and Applied Analysis 2012. 2012 (131652) :-

Locate this article in:

Bibtex

@article{CIS-287047,
  Author = {Li, Miao and Li, Cheng-Gang and Kostić, Marko},
  Title = {On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {131652},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles